View : 79 Download: 0

Optimal pairing computation over families of pairing-friendly elliptic curves

Title
Optimal pairing computation over families of pairing-friendly elliptic curves
Authors
Eom S.-K.Lee H.-S.Park C.-M.
Ewha Authors
이향숙
SCOPUS Author ID
이향숙scopus
Issue Date
2011
Journal Title
Applicable Algebra in Engineering, Communications and Computing
ISSN
0938-1279JCR Link
Citation
vol. 22, no. 4, pp. 235 - 248
Indexed
SCIE; SCOPUS WOS scopus
Abstract
Vercauteren introduced the concept of optimal pairing, which by definition can be computed by using at most (log 2 r)/φ(k) + log 2 k basic Miller iterations, where r is the order of the groups involved and k is the embedding degree Vercauteren (IEEE Trans Inf Theory 56(1):455-461, 2010). Freeman et al. summarized and proposed all of the new constructions of pairing-friendly elliptic curves that currently exist Freeman et al. (J Cryptol 23(2):224-280, 2010). In this paper, we give an optimal pairing for each family of pairing-friendly curves in Freeman et al. (J Cryptol 23(2):224-280, 2010) by taking the Ate or R-ate pairing approach. © 2011 Springer-Verlag.
DOI
10.1007/s00200-011-0146-4
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE